Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the antenna problem


Author: S. A. Schelkunoff
Journal: Quart. Appl. Math. 1 (1944), 354-355
DOI: https://doi.org/10.1090/qam/99998
MathSciNet review: QAM99998
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99998
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website